Volume 22, issue 3 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Semidualities from products of trees

Daniel Studenmund and Kevin Wortman

Geometry & Topology 22 (2018) 1717–1758
Bibliography
1 L Bartholdi, M Neuhauser, W Woess, Horocyclic products of trees, J. Eur. Math. Soc. 10 (2008) 771 MR2421161
2 H Behr, Endliche Erzeugbarkeit arithmetischer Gruppen über Funktionenkörpern, Invent. Math. 7 (1969) 1 MR0238853
3 M Bestvina, A Eskin, K Wortman, Filling boundaries of coarse manifolds in semisimple and solvable arithmetic groups, J. Eur. Math. Soc. 15 (2013) 2165 MR3120741
4 R Bieri, B Eckmann, Finiteness properties of duality groups, Comment. Math. Helv. 49 (1974) 74 MR0340450
5 A Borel, J P Serre, Corners and arithmetic groups, Comment. Math. Helv. 48 (1973) 436 MR0387495
6 A Borel, J P Serre, Cohomologie d’immeubles et de groupes S–arithmétiques, Topology 15 (1976) 211 MR0447474
7 K S Brown, Cohomology of groups, 87, Springer (1982) MR672956
8 K S Brown, Finiteness properties of groups, J. Pure Appl. Algebra 44 (1987) 45 MR885095
9 K U Bux, Finiteness properties of soluble arithmetic groups over global function fields, Geom. Topol. 8 (2004) 611 MR2057775
10 K U Bux, R Köhl, S Witzel, Higher finiteness properties of reductive arithmetic groups in positive characteristic: the rank theorem, Ann. of Math. 177 (2013) 311 MR2999042
11 K U Bux, K Wortman, Finiteness properties of arithmetic groups over function fields, Invent. Math. 167 (2007) 355 MR2270455
12 K U Bux, K Wortman, Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups, Invent. Math. 185 (2011) 395 MR2819164
13 G Gandini, Bounding the homological finiteness length, Bull. Lond. Math. Soc. 44 (2012) 1209 MR3007653
14 G Harder, Minkowskische Reduktionstheorie über Funktionenkörpern, Invent. Math. 7 (1969) 33 MR0284441
15 P H Kropholler, On groups of type (FP), J. Pure Appl. Algebra 90 (1993) 55 MR1246274
16 U Stuhler, Homological properties of certain arithmetic groups in the function field case, Invent. Math. 57 (1980) 263 MR568936
17 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
18 K Wortman, A finitely presented solvable group with a small quasi-isometry group, Michigan Math. J. 55 (2007) 3 MR2320169